# SDR USAA951133

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A UNSCHEDULED MAINTENANCE INSPECTION, VISUALLY FOUND A 6 INCH BY 4 INCH .5 INCH BY .150 INCH DENT WITH 9.5 INCH CRACK, LOCATED LEFT WBL 86 AT THE WING LEADING EDGE.  INSTALLED INTERIM REPAIR PER EA 40063.  (M)
